MAUDE Adverse Event Report: DEPUY MITEK LLC US 4590 FMS SOLO IRRIGATION PUMP -NS; DISTENSION UNIT, FLUID, ARTHROSCOPIC

DEPUY MITEK LLC US 4590 FMS SOLO IRRIGATION PUMP -NS; DISTENSION UNIT, FLUID, ARTHROSCOPIC
Model Number 284590
Medical Device Problem Codes Break (1069); Crack (1135)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported through in-house inspection of returned capital equipment that the door on the 4590 fms solo irrigation pump device was cracked.During in-house engineering evaluation, it was determined that the device had a broken door.There was no procedure nor patient involvement reported.No additional information was provided.
 
Additional Manufacturer Narrative
Udi: (b)(4).Investigation summary: the complaint device was received at the service center and evaluated.It was reported that the device had crack door.Per service reports, this complaint can be confirmed.During the service evaluation the following defects were identified: broken door.Minor scratches on the unit.The repair of the device was however declined, and it is being placed into long term hold.The shipment/storage damage was identified as the root cause for the device failure during the service evaluation.Manufacturing record evaluation is not required as the reported event is not associated with the manufacturing process and/or the potential cause of the defect cannot be associated to manufacturing.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
4590 FMS SOLO IRRIGATION PUMP -NS
Common Device Name
DISTENSION UNIT, FLUID, ARTHROSCOPIC
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
325 paramount drive
raynham, MA 02767
6103142063
MDR Report Key13359760
Report Number1221934-2022-00304
Device Sequence Number1647494
Product Code HRX
UDI-Device Identifier10886705020614
UDI-Public10886705020614
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K002040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number284590
Device Catalogue Number284590
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2022
Initial Report FDA Received Date01/26/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown